# SDR IPXA2023082302593

- Difficulty date: August 23, 2023
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 27,721 hours, 4,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Zoen 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING INBOARD FLAP INBOARD AFT FAIRING C/W EVAL, 6 HOURS LMX TO R&R FAIRING, REPAIRED IAW SRM 51-70-04 OR 51-70-05.
